# SDR SWAA2021071523985

- Difficulty date: January 22, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 45,756 hours, 22,465 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN RUDDER BALANCE WEIGHT BAY; LOWER WEB STIFFENER HAS CORROSION AT LBL 6 AND RBL 6; AND SEVERAL RIVET BUCKTAILS HAVE CORROSION. / REMOVED RUDDER BALANCE WEIGHT WRAP AROUND SEAL PANEL AND PANEL 324JL; REMOVED AND REPLACED STIFFENER (MPN# 175A1405-20)PER SRM 51-40-02; REINSTALLED PANEL 324JL PER AMM 55-33-31 AND REINSTALLED WRAP AROUND SEAL PANEL AER AMM 27-21-11. SEE WIPS AND SUBTASKS FOR INDIVIDUAL SIGNOFFS
